Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|yelsy - Mon May 30, 2005 1:34 am||
I have recently been experiencing a burning sensation after having sex (when i urinate) and sometimes pain during sex with my long term boyfriend of two years. I have had some difficulties before, specifically UTI - but those are all gone now.
I am taking 50g macrodantin once a day to ensure any UTI is rid of. I take Inner Health tablets to avoid getting a yeast infection, cranberry pills to help with UTI's as well, and the birth control pill.
I also noticed a dark yellow discharge which is more frequent and in greater quantity then I am used to.
I went to the doctor and had a swab done to check for any infections or bacteria. They found nothing.
Is there anything I can do? Anything else that may cause these symptoms?
|Shannon Morgan, CMA - Mon May 30, 2005 8:41 am||
Have you had a test for STD in the last couple of weeks? You have symptoms very similar to either chlamydia or NGU (non gonnorheal urethritis). NGU usually occurs in males, but can be transferred to their partner. It is not an STD, but a test for both would be a good idea. Does he have any of the same symptoms? Please just get an STD panel just to rule it out. Symtoms of chlamydia start to occur just a few weeks after infection.
Also, I would recommend you get another urinalysis to rule out a UTI. Even though you are taking the Macrodantin, you could be developing a tolerance to it, probably not a UTI given the discharge but if you didn't have a test, it would help to rule it out.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.